# SDR UPS99830198

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, SEVERAL POPPED RIVETS AND BULGING IN FINGER DOUBLER, FS 5, LBL 65.  REMOVED, FABRICATED, AND REPLACED FINGER DOUBLER IAW SRM 53-3-3 FIG 6 AND 51-1-21.
